Alert archive / California / Wind Advisories in 2015
Wind Advisory 52, NWS Los Angeles, CA
NWS Los Angeles, CA issued this wind advisory at Oct 30, 2015, 11:54 AM PDT. It took effect at Oct 30, 2015, 12:00 PM PDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Oct 30, 2015, 11:54 AM PDT (18:54 UTC)
- In effect from
- Oct 30, 2015, 12:00 PM PDT
- Expired
- Oct 30, 2015, 6:00 PM PDT
- In force
- 6 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted, in the capitals the NWS used until 2016.
847 WWUS76 KLOX 301854 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1154 AM PDT FRI OCT 30 2015 ...GUSTY NORTH TO NORTHEAST WINDS ACROSS PORTIONS OF LOS ANGELES AND VENTURA COUNTIES TODAY... .STRONG WINDS ALOFT WILL CONTINUE TO FUEL GUSTY NORTH TO NORTHEAST WINDS OVER THE REGION...FOCUSED OVER LOS ANGELES AND VENTURA COUNTIES. THESE WINDS ARE PEAKING AROUND NOON AND WILL GRADUALLY WEAKEN THROUGH THE AFTERNOON. CAZ046-054-302200- /O.EXP.KLOX.HW.W.0007.000000T0000Z-151030T1900Z/ /O.NEW.KLOX.WI.Y.0052.151030T1900Z-151030T2200Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...ACTON...MOUNT WILSON...SANDBERG 1154 AM PDT FRI OCT 30 2015 ...WIND ADVISORY IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... ...HIGH WIND WARNING WILL EXPIRE AT NOON PDT TODAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. * WINDS AND TIMING...AREAS OF NORTH TO NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 50 MPH WILL GRADUALLY WEAKEN THIS AFTERNOON TO 15 TO 25 MPH WITH LOCAL GUSTS TO 40 MPH. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ041-302000- /O.EXP.KLOX.WI.Y.0051.000000T0000Z-151030T1900Z/ LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- INCLUDING THE CITIES OF...MALIBU...SANTA MONICA...BEVERLY HILLS... HOLLYWOOD...LONG BEACH 1154 AM PDT FRI OCT 30 2015 ...WIND ADVISORY WILL EXPIRE AT NOON PDT TODAY... THE NORTH TO NORTHEAST WINDS HAVE WEAKENED TO BELOW ADVISORY STRENGTH AND IS NOT EXPECTED TO RE-STRENGTHEN TODAY. $$ CAZ053-302200- /O.CON.KLOX.WI.Y.0051.000000T0000Z-151030T2200Z/ VENTURA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS 1154 AM PDT FRI OCT 30 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... * WINDS AND TIMING...AREAS OF NORTH TO NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 50 MPH WILL CONTINUE THROUGH EARLY THIS AFTERNOON. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ088-547-302200- /O.CON.KLOX.WI.Y.0051.000000T0000Z-151030T2200Z/ SANTA CLARITA VALLEY-LOS ANGELES COUNTY SAN FERNANDO VALLEY- INCLUDING THE CITIES OF...SANTA CLARITA...NEWHALL...VALENCIA... WOODLAND HILLS...NORTHRIDGE...BURBANK...UNIVERSAL CITY 1154 AM PDT FRI OCT 30 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... * WINDS AND TIMING...AREAS OF NORTH TO NORTHEAST 20 TO 30 MPH WITH GUSTS TO 45 MPH WILL CONTINUE THROUGH EARLY THIS AFTERNOON...THEN BECOME 15 TO 25 MPH. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR 5SUDDEN GUSTY CROSS WINDS. && $$ CAZ044-045-302200- /O.CON.KLOX.WI.Y.0051.000000T0000Z-151030T2200Z/ VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU... THOUSAND OAKS...SIMI VALLEY...MOORPARK...NEWBURY PARK 1154 AM PDT FRI OCT 30 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... * WINDS AND TIMING...AREAS OF NORTH TO NORTHEAST 15 TO 25 MPH WITH GUSTS TO BETWEEN 40 MPH WILL CONTINUE THROUGH EARLY THIS AFTERNOON...THEN BECOME NORTH 15 TO 25 MPH. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$
1 follow-up statement
736 WWUS76 KLOX 302141 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 241 PM PDT FRI OCT 30 2015 ...GUSTY NORTH TO NORTHEAST WINDS ACROSS PORTIONS OF LOS ANGELES AND VENTURA COUNTIES TODAY... .STRONG WINDS ALOFT WILL CONTINUE TO FUEL GUSTY NORTH TO NORTHEAST WINDS OVER THE REGION...FOCUSED OVER LOS ANGELES AND VENTURA COUNTIES. THESE WINDS HAVE ALREADY PEAKS AND WILL CONTINUE TO GRADUALLY WEAKEN THROUGH THE REST OF THE AFTERNOON. CAZ046-054-310100- /O.EXT.KLOX.WI.Y.0052.000000T0000Z-151031T0100Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...ACTON...MOUNT WILSON...SANDBERG 241 PM PDT FRI OCT 30 2015 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM PDT THIS EVENING... * WINDS AND TIMING...AREAS OF NORTH TO NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 50 MPH WILL GRADUALLY WEAKEN TO 15 TO 25 MPH WITH LOCAL GUSTS TO 35 MPH BY THIS EVENING. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ053-310100- /O.EXT.KLOX.WI.Y.0051.000000T0000Z-151031T0100Z/ VENTURA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS 241 PM PDT FRI OCT 30 2015 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM PDT THIS EVENING... * WINDS AND TIMING...AREAS OF NORTH TO NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 50 MPH WILL GRADUALLY WEAKEN TO 15 TO 25 MPH BY THIS EVENING. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ088-547-310100- /O.EXT.KLOX.WI.Y.0051.000000T0000Z-151031T0100Z/ SANTA CLARITA VALLEY-LOS ANGELES COUNTY SAN FERNANDO VALLEY- INCLUDING THE CITIES OF...SANTA CLARITA...NEWHALL...VALENCIA... WOODLAND HILLS...NORTHRIDGE...BURBANK...UNIVERSAL CITY 241 PM PDT FRI OCT 30 2015 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM PDT THIS EVENING... * WINDS AND TIMING...AREAS OF NORTH TO NORTHEAST WINDS 15 TO 25 MPH WITH GUSTS TO 40 MPH WILL GRADUALLY WEAKEN TO 10 TO 20 MPH BY THIS EVENING. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ044-045-310100- /O.EXT.KLOX.WI.Y.0051.000000T0000Z-151031T0100Z/ VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU... THOUSAND OAKS...SIMI VALLEY...MOORPARK...NEWBURY PARK 241 PM PDT FRI OCT 30 2015 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM PDT THIS EVENING... * WINDS AND TIMING...AREAS OF NORTHEAST WINDS 15 TO 25 MPH WITH GUSTS TO 35 MPH WILL GRADUALLY WEAKEN TO 10 TO 20 MPH BY THIS EVENING. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ KITTELL
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Oct 30, 10:43 AM PDT, 1 hour 11 minutes earlier.
Area forecast discussion, Oct 30, 10:43 AM PDT, 1 hour 11 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1043 AM PDT FRI OCT 30 2015 .SYNOPSIS... SANTA ANA CONDITIONS WILL BE FOCUSED OVER LOS ANGELES AND VENTURA COUNTIES TODAY NEAR THE MOUNTAINS AND FOOTHILLS. CLEAR SKIES AND ABOVE NORMAL TEMPERATURES EXPECTED TODAY AND TOMORROW. TEMPERATURES WILL COOL SUNDAY AND CONTINUE COOLING NEXT WEEK AS A COLD LOW PRESSURE SYSTEM MOVES INTO THE AREA BRINGING RAIN CHANCES AND STRONG WINDS MONDAY THROUGH THURSDAY. && .SHORT TERM (TODAY-SUN)... 100 KT NORTHERLY JET ALOFT HAS MOVED LITTLE OVER THE LAST 12 HOURS...BOOSTING THE NORTHERLY PRESSURE GRADIENT AT THE SURFACE TO BRING GUSTY TO STRONG NORTH TO NORTHEAST WINDS TO LARGE PORTIONS OF OUR REGION. THE STRONGEST WINDS REMAIN IN THE SAN GABRIEL AND SANTA MONICA MOUNTAINS...WHERE GUSTS IN THE 50S AND 60S CONTINUE. VALLEY AND COASTAL AREAS ARE SEEING GUSTY WINDS AS WELL...WITH LEO CARRILLO STATE BEACH CHECKING IN WITH GUSTS AT 48 MPH THIS HOUR. SBA AND SLO COUNTIES ARE ALSO SEEING WIND GUSTS IN THE 20S AND 30S IN SELECT AREAS...INCLUDING THE AREA AROUND THE GIBRALTAR FIRE. THE WATER VAPOR SATELLITE PICTURES ARE INDICATING THE JET NOW STARTING TO MOVE MORE SWIFTLY TO THE EAST...AND BY ALL INDICATIONS THE WINDS SHOULD RELAX SOME IN THE AFTERNOON. THE WEAKENING WILL START CLOSEST TO THE COAST AND WORK INLAND THROUGH THE DAY. EXTENDED THE VALLEY AND MOUNTAIN WIND ADVISORIES TO 3 PM TO ALIGN BETTER WITH THIS THINKING. THE WIND WARNINGS STILL LOOK GOOD TO EXPIRE AT NOON...BUT WILL LIKELY NEED TO BE REPLACED WITH WIND ADVISORIES THROUGH AT LEAST THE AFTERNOON. THE SAN GABRIEL VALLEY WINDS HAVE NOT MATERIALIZED...AND WHILE SOME ISOLATED GUSTS IN THE FOOTHILLS ARE LIKELY AROUND NOON...THE VAST MAJORITY WILL BE WELL UNDER ADVISORY. TEMPERATURE FORECAST FOR TODAY LOOKS GOOD...BUT MADE A FEW MINOR TWEAKS MAINLY TO WARM THE COASTAL AREAS A TAD. ***FROM PREVIOUS DISCUSSION*** AN OFFSHORE FLOW PATTERN WILL PERSIST INTO SATURDAY...THOUGH WEAKER THAN TODAY...AND BRING A WARMING TREND INTO HALLOWEEN WITH CONTINUED DRY CONDITIONS ACROSS THE AREA. TEMPERATURES WILL LIKELY BE ABOUT TEN DEGREES ABOVE NORMAL SATURDAY. BREEZY TO LOCALLY WINDY CONDITIONS MAY PERSIST INTO SATURDAY...ESPECIALLY THROUGH AND BELOW PASSES AND CANYONS. THE RIDGE AXIS WILL MOVE EAST ON SATURDAY NIGHT AND INTO SUNDAY AND COMMENCE A COOLING TREND THAT WILL BECOME MORE PRONOUNCED INTO NEXT WEEK AS A COLD TROUGH OF LOW PRESSURE MOVES SOUTH INTO THE REGION. .LONG TERM (MON-THU)... A COLD FRONT ASSOCIATED WITH THE TROUGH OF PRESSURE WILL SWEEP INTO THE AREA ON MONDAY AND BRING MUCH COOLER...CLOUDY...AND UNSETTLED WEATHER. A PERIOD OF RAIN LOOKS TO MOVE INTO THE AREA BETWEEN MONDAY AND MONDAY NIGHT...ESPECIALLY NORTH OF POINT CONCEPTION. POPS HAVE BEEN INCREASED FOR MONDAY AND MONDAY NIGHT. MODEL SOLUTIONS SUGGEST POSSIBLE MOISTURE SNEAKING INTO THE SOUTHLAND POSSIBLY BRINGING A PERIOD OF RAIN AS WELL FOR MONDAY. GUSTY NORTHERLY WINDS WILL LIKELY DEVELOP ACROSS SOUTHERN SANTA BARBARA COUNTY AND THROUGH INTERSTATE 5 CORRIDOR LOOK TO DEVELOP BETWEEN MONDAY AND TUESDAY. THE TROUGH OF LOW PRESSURE WILL LINGER AND LIKELY GET REINFORCED WITH ADDITIONAL COLD SHOTS OF AIR. THE AIR MASS WILL COOL AND TURN MORE CONVECTIVE BETWEEN TUESDAY AND THURSDAY. GFS SOLUTIONS ARE THE MOST AGGRESSIVE WITH THE SYSTEM...LINGERING IT INTO THURSDAY WITH A -25 DEGREE CELSIUS 500 MB COLD POCKET MOVING SOUTH INTO THE SANTA MONICA BAY ON WEDNESDAY. MENTIONS OF THUNDERSTORMS MAY NEED TO BE ADDED BY FUTURE SHIFTS IF THIS FEATURE PERSISTS. && .AVIATION...30/1800Z... MID/UPPER LEVEL RIDGE OF HIGH PRESSURE CENTERED UPSTREAM WILL MOVE OVER THE AREA. UPPER LEVEL STRONG NORTH WINDS WILL BECOME MODERATE NORTHWEST AFTER 31/05Z WHILE MID LEVEL MODERATE NORTH WINDS WILL PREVAIL. MIXED WEAK ONSHORE PRESSURE GRADIENT AND MODERATE OFFSHORE GRADIENT THROUGH 31/02Z AND AFTER 31/21Z OTHERWISE MODERATE OFFSHORE GRADIENT. A WEAK CAPPING MARINE INVERSION WAS APPROXIMATELY 1KFT AND LOW CLOUD FIELD WAS 250 MILES OFFSHORE. THE INVERSION WILL DIFFER LITTLE SATURDAY. MARINE LAYER AT LAX AT 1500Z IS 978 FEET DEEP AND THE INVERSION TOP IS AT 2618 FEET WITH A TEMP OF 27.7 DEGREES C. KLAX...VIRTUALLY CERTAIN CURRENT SKY/VSBY CONDITIONS WILL PERSIST. THERE IS A CHANCE LLWS WILL CONTINUE THROUGH 30/20Z. KBUR...VIRTUALLY CERTAIN CURRENT SKY/VSBY CONDITIONS WILL PERSIST. THERE IS A CHANCE LLWS WILL CONTINUE THROUGH 30/19Z. VIRTUALLY CERTAIN - 95-100% VERY LIKELY - 80-95% LIKELY - 60-80% CHANCE - 30-60% VERY UNLIKELY - 20% OR LESS && .MARINE...30/900 AM... SCA ADVISORY CONDITIONS WILL LIKELY END AT NOON FOR THE NORTHWEST WINDS FROM PIEDRAS BLANCAS TO SAN CLEMENTE ISLAND AS WELL AS THE NORTHEAST WIND FROM POINT MUGU TO SANTA MONICA. OTHERWISE THERE IS A SLIGHT CHANCE OF COMBINED SEAS PERSISTING AT OR OVER 10 FEET FROM PIEDRAS BLANCAS TO POINT SAL 10-60 NM THROUGH EARLY AFTERNOON BUT AS THE WINDS DIMINISH THE LOCALLY GENERATED SEAS WILL SUBSIDE. NORTHWEST WINDS WILL LIKELY INCREASE EARLY MONDAY MORNING AND THERE IS A CHANCE GALE FORCE WINDS WILL EXIST OVER THE ENTIRE AREA MONDAY MORNING THROUGH MONDAY EVENING AS A TROUGH OF LOW PRESSURE MOVES OVER THE AREA AND AN OUTLOOK WILL BE ISSUED TODAY FOR THE EVENT. THERE WILL BE ONE MORE ASTRONOMICALLY HIGH TIDE THIS MORNING... BETWEEN 1100 AND 1145 AM. TIDE HEIGHTS WILL BE BETWEEN 7 AND 7.5 FEET...HIGHEST SOUTH OF POINT CONCEPTION. THE HIGH TIDES COMBINED WITH THE SURF MAY CAUSE LOCAL COASTAL FLOODING IN SOME LOCATIONS SUCH AS OCEANO...PISMO BEACH...PORT HUENEME...MALIBU AND LONG BEACH. SEE THE COASTAL FLOOD STATEMENT LAXCFWLOX FOR MORE DETAILS. && .LOX WATCHES/WARNINGS/ADVISORIES... HIGH WIND WARNING (SEE LAXNPWLOX). RED FLAG WARNING (SEE LAXRFWLOX). WIND ADVISORY (SEE LAXNPWLOX). SMALL CRAFT ADVISORY (SEE LAXMWWLOX). HIGH SURF ADVISORY (SEE LAXCFWLOX). COASTAL FLOOD ADVISORY(SEE LAXCFWLOX). && PUBLIC...KITTELL/HALL AVIATION/MARINE...30 SYNOPSIS...SUKUP/THORNTON WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Oct 30, 6:00 AM PDT, 5 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 600 AM PDT FRI OCT 30 2015 CAZ034>041-044>046-051>054-059-087-088-547-548-311300- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 600 AM PDT FRI OCT 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY GUSTY NORTHEAST WINDS WILL AFFECT MUCH OF LOS ANGELES AND VENTURA COUNTIES THIS MORNING. CRITICAL FIRE WEATHER CONDITIONS WILL DEVELOP IN THE MOUNTAINS OF LOS ANGELES AND VENTURA COUNTY THROUGH THIS EVENING. MINOR COASTAL FLOODING IS POSSIBLE NEAR THE TIME OF HIGH TIDE LATE THIS MORNING. HIGH SURF WILL AFFECT THE CENTRAL COAST BEACHES TODAY...WITH ELEVATED SURF ELSEWHERE. THERE IS A HIGH RIP CURRENT RISK ON ALL AREA BEACHES. * HIGH WIND WARNING..........SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * RED FLAG WARNING...........SEE WWUS86 KLOX - RFWLOX FOR DETAILS * * WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * HIGH SURF ADVISORY.........SEE WHUS46 KLOX - CFWLOX FOR DETAILS * * COASTAL FLOOD ADVISORY.....SEE WHUS46 KLOX - CFWLOX FOR DETAILS * .DAYS TWO THROUGH SEVEN... SATURDAY THROUGH THURSDAY A COLD FRONT ASSOCIATED WITH THE TROUGH OF PRESSURE WILL SWEEP INTO THE AREA ON MONDAY AND BRING MUCH COOLER...CLOUDY...AND UNSETTLED WEATHER THROUGH THURSDAY. A PERIOD OF RAIN LOOKS TO MOVE INTO THE AREA BETWEEN MONDAY AND MONDAY NIGHT...ESPECIALLY NORTH OF POINT CONCEPTION. POPS HAVE BEEN INCREASED FOR MONDAY AND MONDAY NIGHT. GUSTY NORTHERLY WINDS WILL LIKELY DEVELOP ACROSS SOUTHERN SANTA BARBARA COUNTY AND THROUGH INTERSTATE 5 CORRIDOR LOOK TO DEVELOP BETWEEN MONDAY AND TUESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. HALL
The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 30, 2:24 PM PDT | Small Craft Advisory | LOX | 6 hr |
Nearby
Wind Advisories in California, 2015Every wind advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.